# SDR SWAA2022100552033

- Difficulty date: October 3, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N8502Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36666
- Aircraft time: 20,078 hours, 9,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EXTERIOR AND INTERIOR EMERGENCY LIGHTS INOP. BATTERY PACK INOP. / [01] REPLACED EMERGENCY LIGHT BATTERY PACK FOR FORWARD ENTRY INTERIOR AND EXTERIOR EMERGENCY LIGHTS IAW AMM 33-51-06. OPS CHECK GOOD.
